# SDR IPXA2017062618636

- Difficulty date: June 9, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737501
- Part serial: 48497
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING NR 8 SLAT INNER SKIN IS CHAFED BETWEEN CANTED XOS. 1185.653 AND XOS 1183.  REPAIRED THE SKIN IAW  EA 011-5730-01-A6839, REV I/R AND EO MD11-5740-64654-A.
